Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 41, NWS Mobile, AL

June 4, 2013

NWS Mobile, AL issued this small craft advisory at Jun 4, 2013, 3:48 PM CDT. It took effect at Jun 5, 2013, 1:00 AM CDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2013, 3:48 PM CDT (20:48 UTC)
In effect from
Jun 5, 2013, 1:00 AM CDT
Expired
Jun 6, 2013, 8:00 PM CDT
In force
43 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

736 
WHUS74 KMOB 042048
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
348 PM CDT TUE JUN 4 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS OF
ALABAMA AND NORTHWEST FLORIDA BEGIN LATE TONIGHT CONTINUING THROUGH
EARLY FRIDAY MORNING...

.EASTERLY WINDS AND SEAS WILL BUILD LATE TONIGHT THROUGH THURSDAY IN
RESPONSE TO A DEVELOPING AREA OF LOW PRESSURE TRACKING NORTHEAST OVER
THE LOWER AND CENTRAL GULF. AS THIS SYSTEM NEARS THE WEST FLORIDA
COAST LATER IN THE WEEK WINDS AND SEAS WILL BEGIN TO DIMINISH QUICKLY
AS WEAK HIGH PRESSURE BECOMES REESTABLISHED OVER THE NORTHERN GULF.

GMZ670-675-050600-
/O.NEW.KMOB.SC.Y.0041.130605T0600Z-130607T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
348 PM CDT TUE JUN 4 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM WEDNESDAY TO 7 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM WEDNESDAY TO 7 AM CDT
FRIDAY. 

* WINDS: INCREASING TO NEAR 20 KNOTS WELL OFFSHORE OVERNIGHT. 

* SEAS: BUILDING TO 5 TO 8 FEET LATE TONIGHT THROUGH THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
412 
WHUS74 KMOB 050434
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1134 PM CDT TUE JUN 4 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS OF
ALABAMA AND NORTHWEST FLORIDA BEGIN LATE TONIGHT CONTINUING
THROUGH EARLY FRIDAY MORNING...

.EASTERLY WINDS AND SEAS WILL BUILD LATE TONIGHT THROUGH THURSDAY
IN RESPONSE TO A DEVELOPING AREA OF LOW PRESSURE TRACKING NORTHEAST
OVER THE LOWER AND CENTRAL GULF OF MEXICO. AS THIS SYSTEM NEARS THE
WEST FLORIDA COAST LATER IN THE WEEK...WINDS AND SEAS WILL BEGIN TO
DIMINISH QUICKLY AS WEAK HIGH PRESSURE BECOMES REESTABLISHED OVER THE
NORTHERN GULF.

GMZ670-675-051300-
/O.CON.KMOB.SC.Y.0041.130605T0600Z-130607T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1134 PM CDT TUE JUN 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

* WINDS: INCREASING TO NEAR 20 KNOTS WELL OFFSHORE OVERNIGHT.

* SEAS: BUILDING TO 5 TO 8 FEET LATE TONIGHT THROUGH THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
175 
WHUS74 KMOB 050910
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
410 AM CDT WED JUN 5 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS OF
ALABAMA AND NORTHWEST FLORIDA UNTIL 8 PM THURSDAY AND FOR THE NEAR
SHORE WATERS FROM 7 PM THIS EVENING TO 2 PM THURSDAY...

.A BROAD AREA OF LOW PRESSURE OVER THE CENTRAL GULF IS EXPECTED TO
MOVE INTO THE NORTHEAST GULF ON THURSDAY THEN ACROSS THE NORTHERN
FLORIDA PENINSULA THURSDAY NIGHT. SEAS WILL BUILD OVER THE MARINE
AREA THROUGH TONIGHT ALONG WITH MODERATE TO STRONG SOUTHEAST WINDS
BECOMING EASTERLY...THEN WINDS AND SEAS SUBSIDE THURSDAY INTO
THURSDAY NIGHT AS THE LOW PRESSURE SYSTEM MOVES AWAY FROM THE REGION.

GMZ650-655-051715-
/O.EXB.KMOB.SC.Y.0041.130606T0000Z-130606T1900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
410 AM CDT WED JUN 5 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 2 PM
CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 2 PM CDT
THURSDAY. 

* WINDS: INCREASING TO 15 TO 18 KNOTS WITH HIGHER GUSTS THROUGH TONIGHT.

* SEAS: BUILDING TO 6 TO 8 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-051715-
/O.EXT.KMOB.SC.Y.0041.000000T0000Z-130607T0100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
410 AM CDT WED JUN 5 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM CDT
THURSDAY. 

* WINDS: INCREASING TO NEAR 20 KNOTS WITH HIGHER GUSTS THROUGH
  TONIGHT.

* SEAS: BUILDING TO 6 TO 9 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
558 
WHUS74 KMOB 051521
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1021 AM CDT WED JUN 5 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS OF
ALABAMA AND NORTHWEST FLORIDA UNTIL 8 PM THURSDAY AND FOR THE
NEAR SHORE WATERS FROM 7 PM THIS EVENING TO 2 PM THURSDAY...

.A BROAD AREA OF LOW PRESSURE OVER THE CENTRAL GULF IS EXPECTED
TO MOVE INTO THE NORTHEAST GULF ON THURSDAY THEN ACROSS THE
NORTHERN FLORIDA PENINSULA THURSDAY NIGHT. SEAS WILL BUILD OVER
THE MARINE AREA THROUGH TONIGHT ALONG WITH MODERATE TO STRONG
SOUTHEAST WINDS BECOMING EASTERLY...THEN WINDS AND SEAS SUBSIDE
THURSDAY INTO THURSDAY NIGHT AS THE LOW PRESSURE SYSTEM MOVES
AWAY FROM THE REGION.

GMZ670-675-052330-
/O.CON.KMOB.SC.Y.0041.000000T0000Z-130607T0100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1021 AM CDT WED JUN 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THURSDAY.

* WINDS: INCREASING TO NEAR 20 KNOTS WITH HIGHER GUSTS THROUGH 
  TONIGHT. 

* SEAS: BUILDING TO 6 TO 9 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-052330-
/O.CON.KMOB.SC.Y.0041.130606T0000Z-130606T1900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1021 AM CDT WED JUN 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 2 PM CDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 2 PM CDT THURSDAY. 

* WINDS: INCREASING TO 15 TO 18 KNOTS WITH HIGHER GUSTS THROUGH 
  TONIGHT.

* SEAS: BUILDING TO 6 TO 8 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
713 
WHUS74 KMOB 052040
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
340 PM CDT WED JUN 5 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS OF
ALABAMA AND NORTHWEST FLORIDA UNTIL 8 PM THURSDAY AND FOR THE
NEAR SHORE WATERS FROM 7 PM THIS EVENING TO 2 PM THURSDAY...

.A BROAD AREA OF LOW PRESSURE OVER THE CENTRAL GULF IS EXPECTED
TO MOVE INTO THE NORTHEAST GULF ON THURSDAY THEN ACROSS THE
NORTHERN FLORIDA PENINSULA THURSDAY NIGHT. SEAS WILL BUILD OVER
THE MARINE AREA THROUGH TONIGHT ALONG WITH MODERATE TO STRONG
SOUTHEAST WINDS BECOMING EASTERLY...THEN WINDS AND SEAS SUBSIDE
THURSDAY INTO THURSDAY NIGHT AS THE LOW PRESSURE SYSTEM MOVES
AWAY FROM THE REGION.

GMZ670-675-060445-
/O.CON.KMOB.SC.Y.0041.000000T0000Z-130607T0100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
340 PM CDT WED JUN 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THURSDAY.

* WINDS: INCREASING TO NEAR 20 KNOTS WITH HIGHER GUSTS THROUGH 
  TONIGHT. 

* SEAS: BUILDING TO 6 TO 9 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-060445-
/O.CON.KMOB.SC.Y.0041.130606T0000Z-130606T1900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
340 PM CDT WED JUN 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 2 PM CDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 2 PM CDT THURSDAY. 

* WINDS: INCREASING TO 15 TO 18 KNOTS WITH HIGHER GUSTS THROUGH 
  TONIGHT. 

* SEAS: BUILDING TO 6 TO 8 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
641 
WHUS74 KMOB 060016
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
716 PM CDT WED JUN 5 2013

...A SMALL CRAFT ADVISORY CONTINUES IN EFFECT FOR THE OFFSHORE WATERS OF
ALABAMA AND NORTHWEST FLORIDA UNTIL 8 PM THURSDAY...AND IS NOW EXTENDED
FOR THE NEAR SHORE WATERS UNTIL 8 PM THURSDAY...

.TROPICAL STORM ANDREA FORMED IN THE EAST CENTRAL GULF OF MEXICO
ABOUT 320 MI SOUTH-SOUTHWEST OF APALACHICOLA FLORIDA EXPECTED TO MOVE
INTO THE NORTHEAST GULF THURSDAY AND INTO THE ATLANTIC COASTAL REGION
THURSDAY NIGHT. WIND AND SEAS WILL INCREASE FROM THE SOUTHEAST OVER
THE MARINE AREA THROUGH TONIGHT BECOMING EAST EARLY THURSDAY. WIND
AND SEAS SUBSIDING LATER ON THURSDAY INTO THURSDAY EVENING AS ANDREA
MOVES AWAY FROM THE REGION. A LIGHT TO MODERATE SOUTHWEST TO WEST
WIND WILL DOMINATE OVER THE WEEKEND AS A WEAK COLD FRONT STALLS OVER
THE AREA AND LATER DISSIPATES.

GMZ650-655-060830-
/O.EXT.KMOB.SC.Y.0041.000000T0000Z-130607T0100Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
716 PM CDT WED JUN 5 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THURSDAY...

THE SMALL CRAFT ADVISORY OUT TO 20 MILES IS NOW EXTENDED UNTIL 8 PM CDT
THURSDAY.

* WINDS: INCREASING TO 16 TO 20 KNOTS WITH HIGHER GUSTS THROUGH 
  TONIGHT. 

* SEAS: BUILDING TO 6 TO 8 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-060830-
/O.CON.KMOB.SC.Y.0041.000000T0000Z-130607T0100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
716 PM CDT WED JUN 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THURSDAY.

* WINDS: INCREASING TO NEAR 20 KNOTS WITH HIGHER GUSTS THROUGH 
  TONIGHT. 

* SEAS: BUILDING TO 6 TO 9 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
506 
WHUS74 KMOB 060405
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1105 PM CDT WED JUN 5 2013

...A SMALL CRAFT ADVISORY CONTINUES IN EFFECT FOR THE OFFSHORE
WATERS OF ALABAMA AND NORTHWEST FLORIDA UNTIL 8 PM THURSDAY...AND
IS NOW EXTENDED FOR THE NEAR SHORE WATERS UNTIL 8 PM THURSDAY...

.TROPICAL STORM ANDREA FORMED IN THE EAST CENTRAL GULF OF MEXICO
ABOUT 320 MI SOUTH-SOUTHWEST OF APALACHICOLA FLORIDA EXPECTED TO
MOVE INTO THE NORTHEAST GULF THURSDAY AND INTO THE ATLANTIC
COASTAL REGION THURSDAY NIGHT. WIND AND SEAS WILL INCREASE FROM
THE SOUTHEAST OVER THE MARINE AREA THROUGH TONIGHT BECOMING EAST
EARLY THURSDAY. WIND AND SEAS SUBSIDING LATER ON THURSDAY INTO
THURSDAY EVENING AS ANDREA MOVES AWAY FROM THE REGION. A LIGHT TO
MODERATE SOUTHWEST TO WEST WIND WILL DOMINATE OVER THE WEEKEND AS
A WEAK COLD FRONT STALLS OVER THE AREA AND LATER DISSIPATES.

GMZ650-655-670-675-061200-
/O.CON.KMOB.SC.Y.0041.000000T0000Z-130607T0100Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1105 PM CDT WED JUN 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THURSDAY.

* WINDS: INCREASING TO 16 TO 20 KNOTS WITH HIGHER GUSTS THROUGH 
  TONIGHT. 

* SEAS: BUILDING TO 6 TO 8 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
370 
WHUS74 KMOB 060943
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
443 AM CDT THU JUN 6 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM THIS EVENING
FOR THE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT 60 NM...

.TROPICAL STORM ANDREA...CURRENTLY LOCATED ABOUT 195 MILES SOUTH
SOUTHWEST OF APALACHICOLA FLORIDA WILL MOVE NORTHEASTWARD INTO THE
NORTHEASTERN FLORIDA PENINSULA THIS EVENING...THEN CONTINUE NORTHWARD
FURTHER AWAY FROM THE AREA ON FRIDAY. MODERATE TO STRONG
NORTHEASTERLY WINDS SUBSIDE AND BECOME NORTHWESTERLY DURING THE DAY
WITH A LIGHT NORTHWEST FLOW FOR TONIGHT...WITH SEAS SUBSIDING
THROUGH TONIGHT.

GMZ650-655-670-675-061745-
/O.CON.KMOB.SC.Y.0041.000000T0000Z-130607T0100Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
443 AM CDT THU JUN 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING. 

* WINDS: AROUND 15 KNOTS NEAR SHORE AND AROUND 20 KNOTS WELL OFFSHORE
  WITH HIGHER GUSTS SUBSIDING THROUGH THIS EVENING.

* SEAS: UP TO 7 FEET NEAR SHORE AND AROUND 8 FEET WELL OFFSHORE
  SUBSIDING GRADUALLY THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
562 
WHUS74 KMOB 061820
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
120 PM CDT THU JUN 6 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM THIS
EVENING FOR THE WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT
60 NM...

.TROPICAL STORM ANDREA...OVER THE NORTHEAST GULF...ACCELERATES
NORTHEASTWARD AND IS FORECAST TO MAKE LANDFALL OVER THE FLORIDA BIG
BEND AREA LATER TODAY. ANDREA LIFTS NORTHEASTWARD OVER THE SOUTHEAST
AND EAST COAST FRIDAY AND SATURDAY. A MODERATE TO OCCASIONALLY STRONG
NORTH TO NORTHWESTERLY FLOW AND ELEVATED SEAS IS FORECAST OVER THE
OPEN GULF THIS AFTERNOON...THROUGH EARLY EVENING. WINDS AND SEAS
SUBSIDE THROUGH THE NIGHT AS ANDREA EXITS THE GULF.

GMZ650-655-670-675-070100-
/O.CON.KMOB.SC.Y.0041.000000T0000Z-130607T0100Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
120 PM CDT THU JUN 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHWEST AROUND 15 KNOTS NEAR SHORE AND AROUND 20
  KNOTS WELL OFFSHORE WITH HIGHER GUSTS

* SEAS: 5 TO 7 FEET NEAR SHORE AND AROUND 8 FEET WELL OFFSHORE
  SUBSIDING GRADUALLY OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jun 4, 3:22 PM CDT, 26 minutes earlier.

Area forecast discussion, Jun 4, 3:22 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
322 PM CDT TUE JUN 4 2013

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)...SCATTERED AFTERNOON
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FORM AND DRIFT MOSTLY
NORTHWARD THROUGH EARLY THIS EVENING. THE BEST COVERAGE WILL BE NEAR
AND ALONG THE I-10 CORRIDOR IN NW FL SHIFTING NORTHWARD OVER LOWER
PARTS OF SOUTH CENTRAL ALABAMA LATER THIS AFTERNOON AND THIS EVENING.
THE BETTER COVERAGE TO THE EAST IS MOSTLY A REFLECTION OF HIGHER
INSTABILITY AND MOISTURE CONVERGENCE AT THE SFC DUE TO SLIGHT WARMER
SFC TEMPS ALONG WITH A BETTER SEABREEZE SEA CIRCULATION THAT USUALLY
FORMS ALONG THE NW FL EARLIER IN THE DAY. FOR TONIGHT BELIEVE WILL
START FEELING SOME MINOR EFFECTS WITH THE DEVELOPING LOW OVER THE
LOWER GULF RESULTING IN INCREASING LOW CLOUDS NEAR THE COAST EARLY
WEDNESDAY SPREADING WEST AND NORTH THROUGHOUT THE DAY. EASTERLY WINDS
WILL ALSO BE ON THE INCREASE ON WEDNESDAY AS THE PRESSURE GRADIENT
INCREASES BETWEEN THE DEVELOPING AREA OF LOW PRESSURE OVER THE GULF
AND WEAK HIGH PRESSURE OVER THE SOUTHEAST CONUS AND CENTRAL GULF
STATES. AS FOR PRECIP EXPECT BETTER COVERAGE OF SHOWERS AND
THUNDERSTORMS FOR MOST AREAS ON WEDNESDAY BEGINNING EARLY OVER THE
NEAR GULF WATERS EARLY IN THE DAY THEN SHIFTING MORE INLAND BY
AFTERNOON DUE TO BETTER MOISTURE CONVERGENCE NEAR A DEVELOPING
SEABREEZE FRONT COMBINED WITH AFTERNOON HEATING AND INCREASED
INSTABILITY. BY EARLY WEDNESDAY AFTERNOON THE BEST COVERAGE WILL BE
OVER INLAND AREAS OF NW FL SPREADING NORTHWARD ACROSS PARTS OF SOUTH
CENTRAL ALABAMA BY LATE AFTERNOON AND EARLY EVENING SIMILAR TO TODAY.
AS FOR SEVERE WEATHER CONDITIONS WILL BE SIMILAR TO THE LAST COUPLE
OF DAYS WITH MAYBE AN ISOLATED STRONG STORM BY LATE AFTERNOON WITH
WIND GUSTS UP TO AROUND 45 MPH AND MAYBE SOME SMALL TO MEDIUM SIZE
HAIL. TONIGHTS LOWS WILL BE IN THE LOWER 70S FOR MOST INLAND AREAS
AND IN THE MID 70S NEAR THE COAST. TOMORROWS HIGH TEMPS WILL BE
MOSTLY IN THE UPPER 80S FOR MOST INLAND AREAS AND IN THE MID 80S
CLOSER TO THE COAST. COULD SEE A FEW LOWER 90S OVER SOME INLAND AREAS
OF SOUTH CENTRAL ALABAMA WELL NORTH OF THE COAST. 32/EE

TODAYS WET MICROBURST RISK IS MODERATE.

WEDNESDAY NIGHT THROUGH THURSDAY...SPECTRAL MODELS
HAVE OUR REGION BETWEEN THE AMORPHOUS LOW OVER THE CENTRAL GULF AND A
WEAKENING FRONTAL SYSTEM APPROACHING FROM THE NORTHWEST. SUBSIDENCE
ALOFT THEN WILL STRENGTHEN OVER THE AREA SO HAVE SCALED PRECIPITATION
BACK TO ISOLATED TO SCT AFTERNOON SHOWERS/TSTMS. /08 JW

.LONG TERM...(THURSDAY NIGHT THROUGH NEXT TUESDAY)...THE LOW PRESSURE
SYSTEM PREVIOUSLY OVER THE GULF WILL HAVE PROPAGATED SOUTH THEN EAST OF
OUR AREA BUT THE WEAK FRONTAL BOUNDARY STALLS AND WAFFLES BACK AND
FORTH ACROSS OUR REGION THROUGH THE WEEKEND. THIS BOUNDARY ALONG WITH
THE MINOR SHORTWAVES RIPPLING THROUGH THE LONGWAVE TROUGH ALOFT WILL
CREATE ACTIVE PERIODS OF CONVECTION PEAKING DURING THE AFTERNOON
HOURS WHEN INSTABILITY IS MAXIMIZED.

BY MONDAY THE WEAK BOUNDARY WASHES OUT...THE LONGWAVE TROUGH ALOFT
STARTS TO FILL AND THE BERMUDA HIGH STARTS TO EXERT A STRONGER
INFLUENCE ON THE AREA. AS A RESULT TEMPERATURES...INCREASE A FEW
DEGREES AND SHOWERS DECREASE TO ONLY ISOLATED ACTIVITY. /08 JW

&&

.AVIATION...[04.18Z ISSUANCE]...VFR CONDITIONS THROUGH ABOUT 09Z WED
FOLLOWED BY MVFR CONDITIONS THROUGH 14Z WED THEN MVFR TO VFR
CONDITIONS THROUGH 18Z WED. COULD SEE MVFR TO IFR CONDITIONS IN AND
AROUND SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EARLY
TONIGHT AND NEAR THE COAST ESPECIALLY NEAR KPNS EARLY WEDNESDAY
MORNING. THE LOWER CIGS WILL RANGE FROM 1.5KFT TO 2.5KFT MOSTLY IN
AND AROUND THE SHOWERS AND THUNDERSTORMS. WINDS WILL BE MOSTLY
SOUTHEAST AT 7 TO 10 KNOTS THIS AFTERNOON AND EARLY THIS EVENING
DIMINISHING TO 3 TO 6 KNOTS OVERNIGHT BECOMING EAST AT 5 TO 10 KNOTS
WED MORNING. EASTERLY WINDS WILL INCREASE LATER IN THE DAY ON WED AS A
DEVELOPING AREA OF LOW PRESSURE OVER THE LOWER GULF BEGINS TO MOVE
NORTHEAST TOWARDS THE FLORIDA BIG BEND REGION. 32/EE

&&

.MARINE...A BROAD SURFACE LOW OVER THE SOUTHERN GULF IS EXPECTED TO
BECOME BETTER ORGANIZED AND MOVE OVER THE CENTRAL GULF ON WEDNESDAY
THEN MOVE NORTHEASTWARD TOWARD THE FLORIDA BIG BEND REGION FOR THE
REMAINDER OF THE WEEK. EASTERLY WINDS AND SEAS WILL INCREASE AS THE
LOW MOVES NORTHEASTWARD. SEAS UP TO 8 FT WELL OFFSHORE WILL BE
POSSIBLE WITH THE STRONG EASTERLY FLOW DEVELOPING LATE WEDNESDAY
INTO THURSDAY. EASTERLY WINDS AND SEAS WILL BEGIN TO DIMINISH LATE
THURSDAY INTO FRIDAY AS THE AREA OF LOW PRESSURE APPROACHES THE
FLORIDA BIG BEND LATER IN THE WEEK. A LIGHT TO MODERATE SOUTHWEST TO
WEST FLOW CAN BE EXPECTED OVER THE WEEKEND AS A WEAKENING COLD FRONT
STALLS OVER THE AREA. 32/EE

&&

.FIRE WEATHER...MOIST WEATHER PATTERN EXPECTED TO REMAIN ENTRENCHED OVER THE
AREA THROUGH THE WORK WEEK.  SMOKE DISPERSIONS WILL ONLY CLIMB INTO THE FAIR
TO MARGINALLY GOOD RANGE DURING THE AFTERNOONS. PATCHY AREAS OF FOG ARE LIKELY
ESPECIALLY IN AREAS THAT RECEIVE SHOWER ACTIVITY DURING THE DAY. VISIBILITIES
WITH THE DENSER FOG COULD FALL AS LOW AS 1/4 MILE. /08 JW

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      71  87  70  89  70 /  30  50  20  20  30
PENSACOLA   74  86  72  88  75 /  20  40  20  20  20
DESTIN      74  84  74  85  74 /  20  50  30  30  20
EVERGREEN   70  90  68  90  68 /  40  60  20  30  30
WAYNESBORO  69  89  69  90  68 /  40  40  20  30  40
CAMDEN      70  90  68  89  68 /  30  50  20  40  40
CRESTVIEW   69  89  68  90  68 /  40  60  30  30  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 4, 5:23 AM CDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
523 AM CDT TUE JUN 4 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-051030-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
523 AM CDT TUE JUN 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA PRIMARILY DURING
THE AFTERNOON HOURS AND CONTINUE INTO THE EARLY EVENING. A FEW
STRONGER STORMS COULD PRODUCE WIND GUSTS TO 45 MPH LONG WITH FREQUENT
CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A DEVELOPING AREA OF LOW PRESSURE OVER THE LOWER AND MIDDLE GULF
COULD PRODUCE HIGHER THAN NORMAL SWELL ALONG THE COAST BY MID WEEK.
AS A RESULT...DANGEROUS RIP CURRENTS COULD DEVELOP ALONG AREA
BEACHES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-051030-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
523 AM CDT TUE JUN 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A DEVELOPING AREA OF LOW PRESSURE WILL PRODUCE HIGHER THAN NORMAL
SWELL OVER THE MARINE AREA BY MID WEEK.

In the hours before

Special weather statement, Jun 4, 3:07 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
307 PM CDT TUE JUN 4 2013

ALZ061-062-042045-
UPPER BALDWIN AL-UPPER MOBILE AL-
307 PM CDT TUE JUN 4 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BALDWIN AND NORTHEASTERN
MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 345 PM CDT...

AT 306 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
BAY MINETTE...OR 6 MILES NORTH OF STAPLETON...AND MOVING NORTH AT 10
MPH.

* LOCATIONS IMPACTED INCLUDE...
  I65 AND AL 59...      I65 AND AL 287...     I65 AND AL 225...
  BAY MINETTE...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 26 AND 41.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

&&

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.